# SDR CALA2022061301485

- Difficulty date: June 10, 2022
- Submitted: June 13, 2022
- Operation: Air carrier
- Aircraft: N805UA
- Make and model: Airbus A319-131
- Aircraft serial: 783
- Aircraft time: 70,817 hours, 30,026 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Plate
- Part number: D5348002075900
- Condition: Damaged
- Location: Fr68-66
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FR68 AND FR66 INNER CAP JOINT TO THE GUSSET PLATES FROM STRIN GER 10 TO STRINGER 16 HAS DAMAGE INDICATION IN ALL HOLES NOTED. DAMAGE CLASSIFIED AS OUTROUND HOLES AND GOUGES. REAMED TO 0.1865" ALL HOLES AT RH FR66 AND FR68 FROM STR10 TO ST STA: ST ENG BFM R16 EXCEPT ONE HOLE AT RH FR68 ON STR14. IT WAS REAMED TO 0.249" IAW SRM 51-44-11. REMOVED, REPLACED AND INSTALLED 09EA GUSSET P LATES IAW SRM 51-42-11/001. EMP: V936041 WC: 32004
